# SDR DALA13023290948

- Difficulty date: May 18, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 61,819 hours, 46,584 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 674
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BAY LOWER DOOR FRAME BS 674 IS CORRODED.   FABRICATED AND INSTALLED NEW SPACER AT BS 674 IAW SRM 51-30-05, 53-01, FIG 1-53-05, FIG 123 (OPTION 1), 51-10-3.
